# SDR ASAA2019051429331

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 12,129 hours, 4,042 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 SELECTION ON AUDIO PANEL SHOWS FAIL. HF AUDIO CAN BE HEARD. GROUNDED - YES. CYCLED PWR TO HF1 AND ACCOMPLISHED HF COMM SYSTEM BITE - NO FAULTS. ACCOMPLISHED GROUND VERIFICATION HF-1 RADIO CK - OPS NML.
